# SDR UALA2013070504689

- Difficulty date: July 4, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 73,588 hours, 27,400 cycles
- Engine: Pwa PW2040
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 350 S6l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT FWD ENTRY DOOR  UPPER FRAME TO STRINGER ATTACH FITTING IS CRACKED AT BS 350, S6L, WL 281.   R & R L1 DOOR UPPER FRAME TO STRINGER ATTACH FITTING IAW SRM 51-40-02 PAR 7, FIG 12.  MAJOR REPAIR.
